Articles scientifiques

Cav u and the dual game

B. De Meyer, D. ROSENBERG

Mathematics of Operations Research

août 1999, vol. 24, n°3, pp.619-626

Départements : Economie et Sciences de la décision, GREGHEC (CNRS)


We give an alternative proof of a theorem of Aumann and Maschler that characterizes the limit of the values of finitely repeated games with lack of information on one side as the concavification of the value of the game where none of the players has any information. Our proof is based on Fenchel duality techniques.

Distributions with known initial hazard rate functions

M. Shaked, M. SCARSINI

Journal of Statistical Planning and Inference

1999, vol. 78, n°1-2, pp.39-55

Départements : Economie et Sciences de la décision


The purpose of this paper is to study the distributional properties of a non-negative random vector , based on the knowledge of the initial hazard rate functions only. First we study various stochastic orders and stochastic bounds of random vectors that have the same initial hazard rate functions. Then we include some comments about extensions of the results of the paper to n-dimensional vectors (n>2). The results in this paper have various applications in the competing risks theory

Dynamic linkages for multivariate distributions with given nonoverlapping multivariate marginals

M. SCARSINI, M. Shaked, H. Li

Journal of Multivariate Analysis

1999, vol. 68, pp.54-77

Départements : Economie et Sciences de la décision


Halévy's Bentham is Bentham

P. MONGIN, N. Sigot

Philosophy

1999, vol. 74, pp.271-281

Départements : Economie et Sciences de la décision, GREGHEC (CNRS)


Introduction

P. MONGIN

Revue Economique

1999, vol. 50, n°4, pp.661-667

Départements : Economie et Sciences de la décision, GREGHEC (CNRS)


Contacts  

Département Economie et Sciences de la Décision

Campus HEC Paris
1, rue de la Libération
78351 Jouy-en-Josas cedex
France

Faculté  

Raphaël LEVY

Economie - Sciences de la Décision (GREGHEC)

Voir le CV

JavaScriptSettings